# SDR EIAA990251

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 3919532505
- Condition: Bent
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SYR - WITH FLAPS AND SLATS SELECTED UP, CONTROL WHEEL REQUIRED 45 DEGREES RIGHT TURN TO MAINTAIN STRAIGHT AND LEVEL FLIGHT UNTIL LOUD BANGING SOUND, THEN CONTROL WHEEL WOULD BE CENTERED AND NORMAL (REQUIRED 4-5 SECONDS).  MAINTENANCE CREWS FOUND LEFT WING AIRFOIL TELESCOPING DUCT BINDING AND HANGING UP.  MAINTENANCE REMOVED AND REPLACED LEFT WING AIRFOIL OUTER TELESCOPING DUCT AND ASSOCIATED HARDWARE IAW MM 30-10-07.  SYSTEM CHECKS NORMAL WITH NO BINDING OR HANGING UP.  (M)
